# SDR DALA2020022601420

- Difficulty date: February 26, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING W/A NOTICED A DENT AT DOOR L3 ENTRY DOOR FWD LOWER CORNER. THE DENT (LOG#0647929) IS CLOSE TO ANOTHER DENT (LOG#0649568) CONSIDERED AS ONE REPAIR .THE 02 DENTS REPAIRED AS PER B767-400 SRM52-10-01-2R-6 RELEASE :59.00 DATE:12/19/19 .DETAIL SEE NRC 100-122 PLS CLOSE THE LOG#0647929 LOG-PAGE UPDATED @ 25FEB20 (0647929)
